# SDR SWAA2024040358121

- Difficulty date: March 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB HORIZONTAL PRESSURE DECK AT BS 663 AND LBL 34.5 AT PASSENGER CABIN L=0.312 IN.  PERFORMED REPAIR HORIZONTAL PRESSURE DECK LH SIDE WEB BTW BS 663.75 TO BS 675 AND LBL 25 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203.
